Bott-Thom isomorphism, Hopf bundles and Morse theory

Export metadata

Statistics

Number of document requests

Additional Services

Share in Twitter Search Google Scholar
Metadaten
Author:Jost-Hinrich EschenburgGND, Bernhard HankeGND
URN:urn:nbn:de:bvb:384-opus4-869588
Frontdoor URLhttps://opus.bibliothek.uni-augsburg.de/opus4/86958
ISSN:1982-6907OPAC
ISSN:2316-9028OPAC
Parent Title (English):São Paulo Journal of Mathematical Sciences
Publisher:Springer Science and Business Media LLC
Type:Article
Language:English
Year of first Publication:2021
Publishing Institution:Universität Augsburg
Release Date:2021/05/20
Volume:15
Issue:1
First Page:127
Last Page:174
DOI:https://doi.org/10.1007/s40863-021-00215-6
Institutes:Mathematisch-Naturwissenschaftlich-Technische Fakultät
Mathematisch-Naturwissenschaftlich-Technische Fakultät / Institut für Mathematik
Mathematisch-Naturwissenschaftlich-Technische Fakultät / Institut für Mathematik / Lehrstuhl für Differentialgeometrie
Dewey Decimal Classification:5 Naturwissenschaften und Mathematik / 51 Mathematik
Licence (German):CC-BY 4.0: Creative Commons: Namensnennung (mit Print on Demand)